Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Jun 1, 2014, 2:21 PM MDT for Goshen County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 2:21 PM MDT (20:21 UTC)
- Expired
- Jun 1, 2014, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
County Goshen County, WY
The radar
The Cheyenne radar (KCYS), 151 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
876 WWUS85 KCYS 012021 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 221 PM MDT SUN JUN 1 2014 WYZ108-012100- GOSHEN COUNTY WY- 221 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL 300 PM MDT... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF RAWHIDE BUTTES...OR 22 MILES SOUTHWEST OF LUSK...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JAY EM... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4255 10420 4230 10433 4242 10465 4258 10465 TIME...MOT...LOC 2021Z 286DEG 23KT 4248 10465 $$ HAMMER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 1, 12:02 PM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 1, 12:02 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 1202 PM MDT SUN JUN 1 2014 .SHORT TERM...(TODAY THROUGH MONDAY AFTERNOON) ISSUED AT 328 AM MDT SUN JUN 1 2014 BATCH OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING OVER THEN NORTHERN NEBRASKA PANHANDLE. MAINLY A RAIN MAKER BUT SOME SMALL HAIL LIKELY IN THE STRONGER EMBEDDED THUNDERSTORMS. THIS AREA WILL RAPIDLY MOVE OFF TO THE NORTHEAST EARLY THIS MORNING. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MORNING AS A SHORTWAVE SHIFTS EAST OVER SOUTHEAST WYOMING. THE MAIN QUESTION IS HOW MUCH THUNDERSTORM ACTIVITY WILL BE OVER THE AREA THIS AFTERNOON. A COLD FRONT WHICH IS CURRENTLY DRAPED OVER THE WESTERN AND NORTHERN CWA WILL MOVE SOUTHEAST THIS MORNING...MOVING OUT OF THE FORECAST AREA BY EARLY THIS AFTERNOON. SHOULD SEE LOW LEVELS STABILIZE WITH THE PASSAGE OF THE FRONT...WHICH NORMALLY WOULD MEAN CHANCES FOR SEVERE STORMS WOULD BE CLOSE TO ZERO BEHIND THE FRONT. TODAY HOWEVER...THE SHORTWAVE WILL MOVE ACROSS THE AREA AFTER THE SURFACE FRONT AND THERE MAY BE A LOT OF ELEVATED CAPE LINGERING BEHIND THE FRONT. GFS AND NAM VARY ON THE EXTENT AND PLACEMENT OF ELEVATED CAPE. MODELS ALSO DIFFER SLIGHTLY ON THE AMOUNT OF EFFECTIVE BULK SHEAR. NOT HANGING MY HAT ON EITHER SOLUTION BUT SUFFICE IT TO SAY THERE CERTAINLY COULD BE A FEW SEVERE THUNDERSTORMS EAST OF THE LARAMIE RANGE WITH THE MAIN CHANCES INTO THE NEBRASKA PANHANDLE. FARTHER WEST SUCH AS AROUND RAWLINS THE CHANCES FOR SHOWERS AND THUNDERSTORMS IS MINIMAL BUT GIVEN INVERTED V SOUNDINGS...DOWN BURST WINDS POSSIBLE EVEN WITH INNOCUOUS LOOKING SHOWERS. CHANCE FOR THUNDERSTORMS LESS ON MONDAY AS DRIER AIR WILL BE OVER THE AREA ALONG WITH RISING HEIGHT SURFACES. AT THE SAME TIME THE GFS AND NAM ARE BOTH PRODUCING SLIGHTLY NEGATIVE LIFTED INDICES AND SURFACE BASE CAPE UP TO 500 J/KG EAST OF THE LARAMIE RANGE. NOT A BIG THREAT FOR STORMS BUT COULD SEE SOME ISOLATED CONVECTION...ESPECIALLY CLOSER TOWARD EVENING WHEN THE MODELS SHOW SOME WEAK UPPER LEVEL ENERGY MOVING INTO THE AREA. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 257 AM MDT SUN JUN 1 2014 MONDAY NIGHT...NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES NORTHEAST ACROSS NORTHERN COLORADO...SPARKING ISOLATED TO SCATTERED THUNDERSTORMS AFTER MIDNIGHT IN THE DIFFLUENT FLOW ALOFT...ALONG WITH LOW LEVEL SOUTHEAST UPSLOPE. TUESDAY...THIS ENERGETIC SHORTWAVE TROUGH ALOFT MOVES ACROSS SOUTHEAST WYOMING NEAR PEAK HEATING...AND WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IN THE AFTERNOON NORTH OF A RAWLINS TO CHEYENNE LINE. WEDNESDAY...ANOTHER SHORTWAVE TROUGH ALOFT MOVES ACROSS MONTANA AND NORTHERN WYOMING...WITH ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS ERUPTING ALONG A SURFACE TROUGH CONVERGENCE AXIS...MOST COMMON NORTH OF A RAWLINS TO SCOTTSBLUFF LINE WHERE MOISTURE WILL BE DEEPEST. THURSDAY...COOLER AND MORE STABLE DAY IN THE WAKE OF A COLD FRONTAL PASSAGE AND WITH NORTH AND NORTHEAST UPSLOPE WINDS. STILL THOUGH... ISOLATED LATE DAY SHOWERS AND THUNDERSTORMS ON TAP NORTH OF A RAWLINS TO CHEYENNE LINE. FRIDAY...ENERGETIC FLOW PATTERN CONTINUES WITH ANOTHER SHORTWAVE TROUGH ALOFT PASSAGE NEAR PEAK HEATING...AND COMBINED WITH ADEQUATE LOW AND MID LEVEL MOISTURE...WE EXPECT SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS AGAIN. SATURDAY...LESSER COVERAGE OF LATE DAY SHOWERS AND THUNDERSTORMS IN THE WAKE OF A SHORTWAVE TROUGH ALOFT AND ITS ASSOCIATED COLD FRONT... THOUGH WILL STILL SEE GREATEST COVERAGE NORTH OF A DOUGLAS TO SIDNEY LINE WHERE LOW AND MID LEVEL MOISTURE WILL BE MOST PREVALENT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1202 PM MDT SUN JUN 1 2014 COLD FRONTAL BOUNDARY GETTING A SHOVE SOUTH OF THE COLORADO BORDER AS THE LEADING SHORTWAVE AHEAD OF A PASSING LOW OVER SOUTHERN MONTANA EJECTS EASTWARD ACROSS THE WESTERN NEBRASKA PANHANDLE. THERE IS STILL ENOUGH MIDLEVEL INSTABILITY BEHIND THE FRONT TO GENERATE SCATTERED SCATTERED THUNDERSTORMS NORTH OF A LINE FROM MEDICINE BOW WY TO KIMBALL NE TODAY...MEANING BETTER CHANCES FOR THUNDERSTORMS THROUGH EARLY EVENING WOULD BE IN THE CHADRON...SCOTTSBLUFF...ALLIANCE AND SIDNEY AREAS FOR AVIATION FORECAST PURPOSES. ALSO...GETTING SOME ISOLATED SHOWERS DEVELOPING IN THE HIGHER TERRAIN AROUND RAWLINS AND LARAMIE...AND INCLUDED VCNTY MENTION OF THUNDERSTORMS THIS AFTERNOON AT THOSE AIRPORTS. HRRR MODEL DOES SHOW SOME LINGERING CONVECTION IN THE 01Z-03Z TIMEFRAME OVER THE NEBRASKA PANHANDLE...BUT AS THE UPPER LOW OVER MONTANA LIFTS A BIT FARTHER OUT TO THE NORTHEAST TONIGHT AND WITH THE LACK OF DYNAMIC FORCING ALOFT AND WITH WEAK LOW LEVEL INSTABILITY...EXPECT ANY LINGERING THUNDERSTORM ACTIVITY AFTER 02Z TO QUICKLY DIMINISH BY LATE EVENING. && .FIRE WEATHER... ISSUED AT 247 AM MDT SUN JUN 1 2014 NO FIRE WEATHER CONCERNS THE NEXT SEVERAL DAYS. RELATIVELY ACTIVE WEATHER PATTERN WILL BE IN PLACE WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS POSSIBLE MOST EVERY DAY...ESPECIALLY EAST OF THE LARAMIE RANGE AND INTO THE NEBRASKA PANHANDLE. && .HYDROLOGY... ISSUED AT 247 AM MDT SUN JUN 1 2014 WATER WILL CONTINUE TO FLOW OUT OF THE MOUNTAINS THIS WEEK AS NEAR NORMAL TEMPERATURES WILL BE IN PLACE. MAINLY LOOKING AT HIGH TEMPERATURES IN THE MID 50S TO LOWER 60S ACROSS THE SNOW COVERED AREAS IN THE SNOWY AND SIERRA MADRE RANGES...WITH LOWS IN THE MID 30S TO LOWER 40S. BARING ANY HEAVY RAIN OVER THE MOUNTAINS...WHICH IS UNLIKELY...RIVERS SHOULD SLOWLY SUBSIDE THIS WEEK AS LESS AND LESS SNOW REMAINS IN THE MOUNTAINS EACH DAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...RUBIN AVIATION...GARMON FIRE WEATHER...SML HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT SUN JUN 1 2014 NEZ002-003-019>021-054-055-095-096-021715- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1105 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY REDEVELOP OVER PORTIONS OF THE NEBRASKA PANHANDLE THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE ESPECIALLY OVER THE SOUTHERN PANHANDLE WITH A THREAT FOR LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A SMALL THREAT OF TORNADOES. THUNDERSTORM ACTIVITY WILL QUICKLY MOVE EAST OF THE AREA THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THIS WEEK. SEVERE THUNDERSTORMS MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE SOUTHERN PANHANDLE THIS AFTERNOON. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101>119-021715- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1105 AM MDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER THE PLAINS THIS AFTERNOON. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED... GUSTY WINDS WILL BE POSSIBLE WITH SOME SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY WILL BE DRY ACROSS SOUTHEAST WYOMING BUT THERE IS A CHANCES FOR THUNDERSTORMS NEARLY EVERY AFTERNOON THE REST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Local storm report, Jun 1, 1:26 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL 6 S DOUGLAS 42.67N 105.39W
06/01/2014 E0.50 INCH CONVERSE WY TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Jun 1, 1:28 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 128 PM MDT SUN JUN 1 2014 WYZ101-012030- CONVERSE COUNTY LOWER ELEVATIONS WY- 128 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 230 PM MDT... AT 126 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROLLING HILLS ESTATES TO DEER CREEK...AND MOVING EAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 151 AND 158. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4316 10546 4289 10520 4277 10570 4299 10595 TIME...MOT...LOC 1928Z 270DEG 16KT 4296 10587 4284 10569 HAMMER
Special weather statement, Jun 1, 1:56 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 156 PM MDT SUN JUN 1 2014 WYZ101>103-107-012045- CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY- 156 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...SOUTHEASTERN CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES UNTIL 245 PM MDT... AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GLENDO TO 6 MILES WEST OF SIBLEY PEAK...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GLENDO... SIBLEY PEAK... GLENDO RESERVOIR... TWO MOON CAMPGROUND... GUERNSEY CAMPGROUND... HARTVILLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 102 AND 121. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4275 10466 4227 10467 4241 10525 4271 10509 TIME...MOT...LOC 1956Z 274DEG 27KT 4262 10499 4242 10510 HAMMER
Local storm report, Jun 1, 2:09 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
209 PM MDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 6 ENE GLENDO 42.54N 104.92W
06/01/2014 E0.25 INCH PLATTE WY TRAINED SPOTTER
HAIL COVERS THE GROUND. HARD RAIN.
&&
BCHAPMANSpecial weather statement, Jun 1, 2:16 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT SUN JUN 1 2014 WYZ102-012100- NIOBRARA COUNTY WY- 216 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NIOBRARA COUNTY UNTIL 300 PM MDT... AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF LANCE CREEK...OR 30 MILES NORTH OF LUSK...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. SOME PEA SIZED HAIL IS ALSO POSSIBLE. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... REDBIRD... MULE CREEK JUNCTION... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4350 10406 4308 10405 4309 10467 4350 10478 TIME...MOT...LOC 2015Z 261DEG 27KT 4319 10455 HAMMER
Special weather statement, Jun 1, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 221 PM MDT SUN JUN 1 2014 WYZ108-012100- GOSHEN COUNTY WY- 221 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL 300 PM MDT... AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF RAWHIDE BUTTES...OR 22 MILES SOUTHWEST OF LUSK...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JAY EM... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4255 10420 4230 10433 4242 10465 4258 10465 TIME...MOT...LOC 2021Z 286DEG 23KT 4248 10465 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:13 PM MDT | Special Weather Statement | CYS | Niobrara | 62 min |
| May 31, 7:09 PM MDT | Special Weather Statement | CYS | Niobrara | 36 min |
| Jun 1, 1:11 PM MDT | Special Weather Statement | CYS | Converse | 49 min |
| Jun 1, 1:25 PM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 1, 1:28 PM MDT | Special Weather Statement | CYS | Converse | 62 min |
| Jun 1, 1:56 PM MDT | Special Weather Statement | CYS | Platte | 49 min |
| Jun 1, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 1, 3:29 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 1, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 49 min |
| Jun 1, 5:10 PM MDT | Special Weather Statement | CYS | Laramie | 35 min |
| May 31, 6:14 PM MDT | Special Weather Statement | CYS | Sioux | 46 min |
| May 31, 7:01 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| May 31, 8:06 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 39 min |
| May 31, 8:16 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff, Sioux | 29 min |
| May 31, 8:31 PM MDT | Special Weather Statement | CYS | Cheyenne | 59 min |
| May 31, 8:39 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 36 min |
| May 31, 8:47 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 28 min |
| May 31, 9:17 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 1, 3:49 AM MDT | Special Weather Statement | CYS | Morrill | 56 min |
| Jun 1, 4:42 AM MDT | Special Weather Statement | CYS | Morrill | 33 min |
| Jun 1, 4:52 AM MDT | Special Weather Statement | CYS | Box Butte | 38 min |
| Jun 1, 5:36 AM MDT | Special Weather Statement | CYS | Box Butte | 54 min |
| Jun 1, 5:45 AM MDT | Areal Flood Advisory | CYS | Box Butte | 3 hr |
| Jun 1, 6:24 AM MDT | Special Weather Statement | CYS | Morrill | 66 min |
| Jun 1, 6:26 AM MDT | Special Weather Statement | CYS | Cheyenne | 64 min |
| Jun 1, 6:35 AM MDT | Special Weather Statement | CYS | Box Butte | 55 min |
| Jun 1, 7:29 AM MDT | Special Weather Statement | CYS | Morrill | 31 min |
| Jun 1, 11:32 AM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Jun 1, 3:35 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 25 min |
| Jun 1, 3:41 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| Jun 1, 4:41 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff | 49 min |
| Jun 1, 5:26 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball, Morrill | 64 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.